# SDR AALA202506035384

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 32,012 hours, 13,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SYSTEM TEST OF THE EMERGENCY POWER SUPPLY UNITS A BATTERY FAULT DISPLAYED FOR EMERGENCY POWER SUPPLY UNIT 12WL. MAINTENANCE REPLACED THE BATTERY FOR EMERGENCY POWER SUPPLY UNIT 12WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
